MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO MINIMARK; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO MINIMARK; DENTAL IMPLANT
Model Number 10291020
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be an post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseintegration.The loss of integration or the non-integration of an endosseous dental implant is a known inherent risk of the procedure as described in this product's instructions for use.Physical analysis was not performed.
 
Event or Problem Description
Mobility was reported at the time of implant failure.No osteointegration 3-6 months after final restoration.It was reported the patient has hypertension.

Brand Name
MINIMARK
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO
1034 pearl street
brockton MA 02301
MDR Report Key5364630
Report Number1287163-2016-50277
Device Sequence Number18844977
Product Code DZE
UDI-Device Identifier00614950003136
UDI-Public00614950003136
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Report Date (Section B) 01/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number10291020
Device Catalogue Number10291020
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;